Conformal curvature tensor field and spectrum of the Laplacian in Kaehlerian manifolds
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 309-319
Jin Suk Pak, Kwan-Ho Cho, and Jung-Hwan Kwon
Kyungpook National University, Taegu University and Taegu University
Keywords : conformal curvature tensor field, Laplacian, Einstein, spectrum, Kaehlerian manifold
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd